# SDR MALA040471

- Difficulty date: June 22, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 17,165 hours, 19,844 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Bent
- Location: Extinguisher
- Component: Extinguisher
- Component part number: A8001002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV & FIRE BOTTLE EXTINGUISHING TUBE BENT AND UNABLE TO EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED LAV WASTE BIN FIRE EXTINGISHER P/N ON/OFF A8001002, S/N OFF 0105558, S/N ON 0334 WT CHECK DUE 3-22-05.
